Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: burning?

Posted by Laurie on May 14, 1999, at 16:11:41

In reply to burning?, posted by Elizabeth on May 14, 1999, at 10:51:31

> Laurie,
> Huh, I don't know. That's not a serotonin syndrome thing. It might be an allergic reaction. Nortriptyline doesn't actually affect serotonin much.
> Did you have a fever or anything, any other symptoms?
> -elizabeth


No fever or anything. It started on Prozac, worsened the second time I took it, and did it on the nortyp, too. It subsides after the drugs work their way out of my system, but never disappears. Actually, parasthesia is listed as a side effect, but mine won't go away. Three times, to me, does not make a coincidence. Just wonder if it'll ever go away.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laurie thread:5891